citations (7).jpg picture
 
Firma en Digital.CSIC (*)
Tradacete, Pedro
 
Centro o Instituto
CSIC - Instituto de Ciencias Matemáticas (ICMAT)
 
Especialización
I got my PhD from Universidad Complutense de Madrid in 2009. In 2010, I moved to Universidad de Barcelona as Juan de la Cierva Postdoc Researcher working at the Group of Real and Functional Analysis. After two years there, I came back to Madrid where I have been lecturing as Profesor Ayudante Doctor at Universidad Carlos III de Madrid until 2018, when I became Investigador Distinguido at ICMAT. I am mainly interested in lattice and ordered structures in analysis and their application to other areas such as metric geometry. In particular, my research deals with the following topics: Functional Analysis: Banach spaces, Banach lattices. Operator Theory: Positive operators, interpolation theory, invariant subspaces. Valuations in convex geometry, graph theory, metric spaces.
 
Email
pedro.tradacete@icmat.es
 
 
Perfil en Google Scholar
 
WoS ResearcherID - Publons
 
Scopus AuthorID
 
 
Otros - Academia.edu
 

Results 1-11 of 11 (Search time: 0.031 seconds).

RightsPreviewIssue DateTitleAuthor(s)Type
1openAccessA class of invariant valuations on Lip(S^{n-1}) POST.pdf.jpg2020A class of invariant valuations on Lip(Sn¿1)Colesanti, Andrea; Pagnini, Daniele; Tradacete, Pedro CSIC ORCID ; Villanueva, Ignacioartículo
2embargoedAccessValuations_Lip_Sphere revised 2.pdf.jpg2021Continuous valuations on the space of Lipschitz functions on the sphereColesanti, Andrea; Pagnini, Daniele; Tradacete, Pedro CSIC ORCID ; Villanueva, Ignacioartículo
3openAccessFreeBanachLatticesUnderConvexi.pdf.jpg2022Free Banach lattices under convexity conditionsJardón-Sánchez, H.; Laustsen, N.J.; Taylor, M.A.; Tradacete, Pedro CSIC ORCID ; Troitsky, V.G.artículo
4openAccessGeometricProperties.pdf.jpg2019Geometric properties of infinite graphs and the Hardy–Littlewood maximal operatorSoria, Javier; Tradacete, Pedro CSIC ORCID artículo
5openAccessv_publicada_mingming.cao@icmat.es_220922-082136.pdf.jpg2022On the A(infinity) condition for elliptic operators in 1-sided nontangentially accessible domains satisfying the capacity density conditionCao, Mingming; Domínguez, Óscar; Martell, José María CSIC ORCID ; Tradacete, Pedro CSIC ORCID artículo
6openAccesspq-regular-MOFM.pdf.jpg10-Dec-2018(p, q)-Regular operators between Banach latticesSánchez Pérez, Enrique A.; Tradacete, Pedro CSIC ORCID artículo
7openAccessrandomUnconditional.pdf.jpg10-Jun-2019Random unconditional convergence of vector-valued Dirichlet seriesCarando, Daniel; Marceca, Felipe; Scotti, Melissa; Tradacete, Pedro CSIC ORCID artículo
8openAccessMathieu_Tradacete.pdf.jpg2020Strictly singular multiplication operators on ℒ(X)Mathieu, Martin; Tradacete, Pedro CSIC ORCID artículo
9openAccessfreec0_ATV_revised.pdf.jpg13-Dec-2018The free Banach lattices generated by ℓp and c0Avilés, Antonio.; Tradacete, Pedro CSIC ORCID ; Villanueva, Ignacioartículo
10openAccessSoria_Tradacete_2019.pdf.jpg2019The least doubling constant of a metric measure spaceSoria, Javier; Tradacete, Pedro CSIC ORCID artículo
11openAccessBanachlatticevaluations_TV_revised.pdf.jpg2020Valuations on Banach LatticesTradacete, Pedro CSIC ORCID ; Villanueva, Ignacioartículo